# SDR AWXA200600868

- Difficulty date: May 9, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON HAT CHANNEL AT BS 1688 TO BS 1716 AND BL 5.5R.  NO CORROSION REMOVAL LIMITS WERE AVAILABLE IN THE SRM.  MAINTENANCE REMOVED, FABRICATED AND REPLACED HAT CHANNEL AT BS 1688 TO BS 1716 IAW BOEING 757-200 SRM 51-40-02-0G FIGS 8 AND 12.
